Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having connective tissue disease with gastroparesis, abdominal distension, pain and vomiting. MRI shows hepatic hemangioma. Concerned

I went to the ER last night because of abdominal pain with distention and vomitting. They gave me pain meds and reglan and sent me on my way to f/u with GI. They did not say anything about it but my AST was elevated at 60 and I had an MRI a month ago that showed a hepatic hemangioma . I also have a connective tissue disease with gastroparesis and take methotrexate . Bottom line, am I being paranoid to not believe him that all my labs were okay. ? Or would it be best to call my primary or rheum. I am just wondering why my AST is elevated but maybe that s normal enough .
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
hello dear
incresed AST suggests that there is liver cellular injury. it may be due to haemgioma ( a swelling arising from blood vessels of the liver). if the haemangioma is small and ASYMTOMATIC you need not worry except fallow up if it complicates. if it is big and causing symptoms need surgical removal. hence you are adviced to consult a HEPATOBILIARY surgeon.
hope this answer is helpful to you
take care
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor